# SDR ZZDA2008009

- Difficulty date: October 3, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN SHROUD AT AFT FLIGHT ATTENDANTS HANDSET BROKEN.  REPLACED LIGHT ASSY, OPS CHECK GOOD REF MM 33-28.
